Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 4, Pages 153–161 (Mi timm875)  

An estimate of the geometric mean of the derivative of a polynomial in terms of its uniform norm on a closed interval

M. R. Gabdullin

Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: We study an estimate of the geometric mean of the derivative of an algebraic polynomial of degree at most $n$ in terms of its uniform norm on a closed interval. In the general case, we obtain close two-sided estimates for the best constant; the estimates describe the order growth of the constant with respect to $n$. In the case $n=2$, the best constant is found exactly.

Keywords: Markov's inequality, algebraic polynomials, Chebyshev polynomials.

Full text: PDF file (163 kB)
References: PDF file   HTML file
UDC: 517.518.86
Received: 08.06.2012

Citation: M. R. Gabdullin, “An estimate of the geometric mean of the derivative of a polynomial in terms of its uniform norm on a closed interval”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 153–161

Citation in format AMSBIB
\Bibitem{Gab12}
\by M.~R.~Gabdullin
\paper An estimate of the geometric mean of the derivative of a~polynomial in terms of its uniform norm on a~closed interval
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 4
\pages 153--161
\mathnet{http://mi.mathnet.ru/timm875}
\elib{https://elibrary.ru/item.asp?id=18126478}


Linking options:
  • http://mi.mathnet.ru/eng/timm875
  • http://mi.mathnet.ru/eng/timm/v18/i4/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:240
    Full text:105
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021